# SDR O2GA2017031387101

- Difficulty date: March 13, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N871UP
- Make and model: Beech B300
- Aircraft serial: FL1075
- Aircraft time: 294 hours, 254 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Frozen
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FROZE IN FLIGHT AT FL310, -38*C. UNFROZE DURING DESCENT THROUGH 15,000 FEET, -8*C. MAINTENANCE COMPLIED WITH RUDDER TRIM NTO 940-2016-01658. SUCCESSFUL OPERATIONAL CHECK FLIGHT PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
